IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 869 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4026    
    Printed92    
    Emailed0    
    PDF Downloaded288    
    Comments [Add]    
    Cited by others 4    

Recommend this journal

 

 CASE REPORT
Year : 2008  |  Volume : 40  |  Issue : 2  |  Page : 87-88

Isoniazid causing pleural effusion


1 Department of Tuberculosis and Respiratory Diseases, JN Medical College, AMU, Aligarh, UP, India
2 Department of Medicine, JN Medical College, AMU, Aligarh, UP, India

Correspondence Address:
S K Singh
Department of Tuberculosis and Respiratory Diseases, JN Medical College, AMU, Aligarh, UP
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.41045

Rights and Permissions

Isoniazid (INH) is a first-line antitubercular drug. We report a case of a patient who developed a pleural effusion 2 months after starting antitubercular treatment for spinal tuberculosis. Isoniazid was found to be the culprit and its discontinuation caused subsidence of the effusion.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow